# SDR FDEA200907272761

- Difficulty date: July 27, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 57,193 hours, 13,050 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67682
- Part serial: WAE079
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP VANE NR 4 FROM INBD TRACK TEE FITTING ATTACH HOUSING, FOUND CORROSION.  REMOVED AND REPLACED AS PER AMM 27-50-32-4   REVISION 64. ADJUSTMENT AND TEST OF THE RT OUTBOARD FLAP VANE REFER TO WORK CARD E1-5750-7-5002 E2 PART 2.
